Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 23408, 7 pages
http://dx.doi.org/10.1155/2007/23408
Research Article

On Polynomials of the Form xrf(x(q1)/l)

1Department of Mathematics and Computer Science, University of Lethbridge, 4401 University Drive West, Lethbridge, Alberta T1K 3M4, Canada
2School of Mathematics and Statistics, Carleton University, 1125 Colonel By Drive, Ottawa, Ontario K1S 5B6, Canada

Received 23 July 2007; Accepted 29 October 2007

Academic Editor: Nils-Peter Skoruppa

Copyright © 2007 Amir Akbary and Qiang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Lidl and H. Niederreiter, Finite Fields, vol. 20 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 2nd edition, 1997. View at MathSciNet
  2. R. Lidl and G. L. Mullen, “When does a polynomial over a finite field permute the elements of the field?” The American Mathematical Monthly, vol. 95, no. 3, pp. 243–246, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  3. R. Lidl and G. L. Mullen, “When does a polynomial over a finite field permute the elements of the field?, II,” The American Mathematical Monthly, vol. 100, no. 1, pp. 71–74, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  4. G. L. Mullen, “Permutation polynomials over finite fields,” in Finite Fields, Coding Theory, and Advances in Communications and Computing, vol. 141, pp. 131–151, Marcel Dekker, New York, NY, USA, 1993. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. D. Q. Wan and R. Lidl, “Permutation polynomials of the form xrf(x(q1)/d) and their group structure,” Monatshefte für Mathematik, vol. 112, no. 2, pp. 149–163, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Niederreiter and K. H. Robinson, “Complete mappings of finite fields,” Journal of the Australian Mathematical Society. Series A, vol. 33, no. 2, pp. 197–212, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Wan, “Permutation polynomials over finite fields,” Acta Mathematica Sinica (New Series), vol. 10, pp. 30–35, 1994. View at Google Scholar
  8. L. E. Dickson, Linear Groups: With An Exposition of the Galois Field Theory, Dover, New York, NY, USA, 1958. View at MathSciNet
  9. Y. Laigle-Chapuy, “Permutation polynomials and applications to coding theory,” Finite Fields and Their Applications, vol. 13, no. 1, pp. 58–70, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  10. A. Akbary and Q. Wang, “A generalized Lucas sequence and permutation binomials,” Proceedings of the American Mathematical Society, vol. 134, no. 1, pp. 15–22, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  11. A. Akbary, S. Alaric, and Q. Wang, “On some classes of permutation polynomials,” to appear in International Journal of Number Theory.